# SDR QXEA9901365

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Sys
- Condition: Over Serviced
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - ACRID SMELL DURING LOW POWER DESCENT.  MAINTENANCE FOUND EXTRA OIL IN NR 2 ENGINE, REMOVED OIL.  OPERATIONAL AND ENGINE RUN CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
